Inhaltsverzeichnis
Auswahl der wissenschaftlichen Literatur zum Thema „Semistable points“
Geben Sie eine Quelle nach APA, MLA, Chicago, Harvard und anderen Zitierweisen an
Machen Sie sich mit den Listen der aktuellen Artikel, Bücher, Dissertationen, Berichten und anderer wissenschaftlichen Quellen zum Thema "Semistable points" bekannt.
Neben jedem Werk im Literaturverzeichnis ist die Option "Zur Bibliographie hinzufügen" verfügbar. Nutzen Sie sie, wird Ihre bibliographische Angabe des gewählten Werkes nach der nötigen Zitierweise (APA, MLA, Harvard, Chicago, Vancouver usw.) automatisch gestaltet.
Sie können auch den vollen Text der wissenschaftlichen Publikation im PDF-Format herunterladen und eine Online-Annotation der Arbeit lesen, wenn die relevanten Parameter in den Metadaten verfügbar sind.
Zeitschriftenartikel zum Thema "Semistable points"
Luks, Tomasz, und Yimin Xiao. „Multiple Points of Operator Semistable Lévy Processes“. Journal of Theoretical Probability 33, Nr. 1 (14.09.2018): 153–79. http://dx.doi.org/10.1007/s10959-018-0859-4.
Der volle Inhalt der QuelleHeinzner, Peter, und Henrik Stötzel. „Semistable points with respect to real forms“. Mathematische Annalen 338, Nr. 1 (23.12.2006): 1–9. http://dx.doi.org/10.1007/s00208-006-0063-1.
Der volle Inhalt der QuellePattanayak, S. K. „Minimal Schubert Varieties Admitting Semistable Points for Exceptional Cases“. Communications in Algebra 42, Nr. 9 (23.04.2014): 3811–22. http://dx.doi.org/10.1080/00927872.2013.795578.
Der volle Inhalt der QuelleLai, K. F. „C2 building and projective space“. Journal of the Australian Mathematical Society 76, Nr. 3 (Juni 2004): 383–402. http://dx.doi.org/10.1017/s1446788700009939.
Der volle Inhalt der QuelleVyugin, Il'ya Vladimirovich, und Lada Andreevna Dudnikova. „Stable vector bundles and the Riemann-Hilbert problem on a Riemann surface“. Sbornik: Mathematics 215, Nr. 2 (2024): 141–56. http://dx.doi.org/10.4213/sm9781e.
Der volle Inhalt der QuelleCastella, Francesc. „ON THE EXCEPTIONAL SPECIALIZATIONS OF BIG HEEGNER POINTS“. Journal of the Institute of Mathematics of Jussieu 17, Nr. 1 (04.02.2016): 207–40. http://dx.doi.org/10.1017/s1474748015000444.
Der volle Inhalt der QuelleAbramovich, Dan, und Anthony Várilly-Alvarado. „Campana points, Vojta’s conjecture, and level structures on semistable abelian varieties“. Journal de Théorie des Nombres de Bordeaux 30, Nr. 2 (2018): 525–32. http://dx.doi.org/10.5802/jtnb.1037.
Der volle Inhalt der QuelleTamagawa, Akio. „Ramification of torsion points on curves with ordinary semistable Jacobian varieties“. Duke Mathematical Journal 106, Nr. 2 (Februar 2001): 281–319. http://dx.doi.org/10.1215/s0012-7094-01-10623-6.
Der volle Inhalt der QuelleKalabušić, S., M. R. S. Kulenović und E. Pilav. „Multiple Attractors for a Competitive System of Rational Difference Equations in the Plane“. Abstract and Applied Analysis 2011 (2011): 1–35. http://dx.doi.org/10.1155/2011/295308.
Der volle Inhalt der QuelleChen, Huachen. „O’Grady’s birational maps and strange duality via wall-hitting“. International Journal of Mathematics 30, Nr. 09 (August 2019): 1950044. http://dx.doi.org/10.1142/s0129167x19500447.
Der volle Inhalt der QuelleDissertationen zum Thema "Semistable points"
Francqueville, Martin. „Fonctions L p-adiques de Rankin-Selberg aux points semistables“. Electronic Thesis or Diss., Bordeaux, 2024. http://www.theses.fr/2024BORD0225.
Der volle Inhalt der QuelleWe can associate a complex L-function to a couple of modular forms. To study this complex L-function, we can construct a p-adic L function which interpolates the values of the complex L-function, up to a multiplicative factor. It can happen that this factor vanishes. in this case, the p-adic L function vanishes, and we lose the information on the complex L-function’s value : this is the trivial zero phenomenon. Conjecturally, it should be possible to recover the information on the complex L-function’s value through the p-adic L-functions’s cyclotomic derivative. In this thesis, we consider the case where one modular form is semistable, while the other one is cristalline. We give the interpolation formula between the complex L-function and the p-adic L-function, and we highlight the conditions needed for a trivial zero to appear. finally, we show a formula giving the p-adic L-function’s cyclotomic derivative as a function of the L invariant and the complex L-function
Scarponi, Danny. „Formes effectives de la conjecture de Manin-Mumford et réalisations du polylogarithme abélien“. Thesis, Toulouse 3, 2016. http://www.theses.fr/2016TOU30100/document.
Der volle Inhalt der QuelleIn this thesis we approach two independent problems in the field of arithmetic geometry, one regarding the torsion points of abelian varieties and the other the motivic polylogarithm on abelian schemes. The Manin-Mumford conjecture (proved by Raynaud in 1983) states that if A is an abelian variety and X is a subvariety of A not containing any translate of an abelian subvariety of A, then X can only have a finite number of points that are of finite order in A. In 1996, Buium presented an effective form of the conjecture in the case of curves. In this thesis, we show that Buium's argument can be made applicable in higher dimensions to prove a quantitative version of the conjecture for a class of subvarieties with ample cotangent studied by Debarre. Our proof also generalizes to any dimension a result on the sparsity of p-divisible unramified liftings obtained by Raynaud in the case of curves. In 2014, Kings and Roessler showed that the realisation in analytic Deligne cohomology of the degree zero part of the motivic polylogarithm on abelian schemes can be described in terms of the Bismut-Koehler higher analytic torsion form of the Poincaré bundle. In this thesis, using the arithmetic intersection theory in the sense of Burgos, we give a refinement of Kings and Roessler's result in the case in which the base of the abelian scheme is proper
Buchteile zum Thema "Semistable points"
Bini, Gilberto, Fabio Felici, Margarida Melo und Filippo Viviani. „Semistable, Polystable and Stable Points (Part I)“. In Lecture Notes in Mathematics, 131–39. Cham: Springer International Publishing, 2014. http://dx.doi.org/10.1007/978-3-319-11337-1_11.
Der volle Inhalt der QuelleBini, Gilberto, Fabio Felici, Margarida Melo und Filippo Viviani. „Semistable, Polystable and Stable Points (Part II)“. In Lecture Notes in Mathematics, 149–54. Cham: Springer International Publishing, 2014. http://dx.doi.org/10.1007/978-3-319-11337-1_13.
Der volle Inhalt der Quelle